# SDR 04FDEA00600

- Difficulty date: March 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-200
- Aircraft serial: 22926
- Aircraft time: 22,980 hours, 15,150 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Light
- Condition: False Activation
- Location: Airstair Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF AT 4500 FT & 240 KNOTS.  RETURNED BACK TO MEM & LIGHT WENT OUT AFTER LANDING.  MEL 05MAR04  12:10.  ACN RELEASED FOR SERVICE PER MEL/CDL: 52-06-B  CATEGORY: C EXPIRATION: 15MAR04.
